| Model Number |
24674 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/18/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred the occluded target lesion was located in iliac femoral vein.A 10.0 x 80, 135cm mustang balloon catheter was advanced for dilatation.However, before the pressure reaching the standard, the balloon ruptured.The device was removed from the body immediately.The procedure was completed with another of same device.There were no patient complications reported and the patient was in stable condition.
Event or Problem Description
It was reported that balloon rupture occurred.The occluded target lesion was located in iliac femoral vein.A 10.0 x 80, 135cm mustang balloon catheter was advanced for dilatation.However, before the pressure reaching the standard, the balloon ruptured.The device was removed from the body immediately.The procedure was completed with another of same device.There were no patient complications reported and the patient was in stable condition.It was further reported that the lesion was moderately stenosed, non-calcified, non-tortuous and with no significant bend.The balloon ruptured during the initial inflation at 5-6 atmospheres.
Additional Manufacturer Narrative
Device evaluated by mfr.: a mustang device was received for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured 75mm in length and extended from a position 3mm distal of the proximal markerband to 6mm distal of the distal markerband.An examination of the balloon material and markerbands identified no issues which could potentially have contributed to this complaint.A visual examination observed no damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.This concludes the product analysis.
Event or Problem Description
It was reported that balloon rupture occurred the occluded target lesion was located in iliac femoral vein.A 10.0 x 80, 135cm mustang balloon catheter was advanced for dilatation.However, before the pressure reaching the standard, the balloon ruptured.The device was removed from the body immediately.The procedure was completed with another of same device.There were no patient complications reported and the patient was in stable condition.It was further reported that the lesion was moderately stenosed, non-calcified, non-tortuous and with no significant bend.The balloon ruptured during the initial inflation at 5-6 atmospheres.